Ringing in Ears Caused by Kratom or Too Much Vitamin D?

Discussion in 'Introduce Yourself' started by Catgirl1962, Feb 16, 2020.

    1. Catgirl1962

      Catgirl1962 Member

      Tinnitus Since:
      February 2020
      Cause of Tinnitus:
      Unknown
      Hello,

      I developed ringing in my head. Doesn’t seem like my ears. I had taken Kratom for 3 days in a row. Prior to that it had been weeks and always spotty use since last November. The last dose I took about 12 to 14 grams in capsule form. Took 7 grams and then a few hours later took the rest. The next day I noticed a hissing ringing noise which sometimes but not always accompanied by a higher pitch. This has induced a panic of sorts that has an impending sense of doom with it. Waves of anxiety. I can’t focus or cope with life right now.

      It has been one week exactly and I don’t know if it is caused by the Kratom and my brain got fried or I was taking 10 to 15,000 units of Vitamin D.

      Feel the quality of my life has diminished and hoping like heck it will go away. Sleep is affected as well. I am upside down.

      Any suggestions!?
      Thanks kindly!
       
    2. Mister Muso
      Scurvy

      Mister Muso Member

      Location:
      Scotland
      Tinnitus Since:
      2007 / April 2019
      Cause of Tinnitus:
      Loud music
      Don't know anything about Kratom, but vitamin D at high doses is known to inhibit the body's absorption of magnesium, so take a magnesium supplement and dial back on the vitamin D.

      Edit: The benefits of Magnesium amongst others include promoting healthy hearing and brain function. Many people on this forum take it, especially following an increase in tinnitus volume. Use the search facility to find out more.
       

Share This Page

Loading...